# SDR USAA080002

- Difficulty date: August 11, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Missing
- Location: Row 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6825 - BOS-LGA - FOUND ON L/S, EPL LAMP AND LENS MISSING FROM TRACK AT ROW 18.  REPLACED LAMP AND LENS.  CHECK OK.  (M)
